STDs Community
Is it normal to have symptoms after you took the treatment pill??
About This Community:

This forum is for questions and support regarding STD issues such as: Chlamydia, Crabs (pubic lice scabies), Gonorrhea, Hepatitis (viral), Herpes, HPV, Molluscum Contagiosum, PID, Rectal Infections, Syphilis, Trichomonas, Warts, Yeast Infection

For questions and support for HPV/genital warts, please visit our HPV Community. For questions and support for Herpes, please visit our Herpes Community.

Please note, this forum does not cover AIDS/HIV issues. Please visit our HIV Prevention Community for information and support.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Is it normal to have symptoms after you took the treatment pill??

I recently found out I had chlamydia so, I told my bf and so we took the treatment pill which is Zithromax and I haven't had any symptoms but, my bf says he still does like his testculars are soar still and we got the treatment. I mean its only been 2 days since, we took them???


This discussion is related to still painful 4 months after chlamydia treatment.
Related Discussions
207091_tn?1337713093
It can take a week to fully resolve symptoms.

Don't have sex until 7 days has passed, and if he still is sore then, he needs to follow up with his doctor.

Aj
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank